# SDR MALA954761

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852MA
- Make and model: Dhav DHC8102
- Aircraft serial: 349
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE WALKAROUND INSPECTION IN DTW, A MECHANIC NOTED THE FIRST TWO FLOOR TRACK EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE PERSONNEL FOUND CONNECTOR 3352-J3 TO BE LOOSE AND SECURED IT.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
